MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,8.0
Catalog Number MSG9080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i have three more pairs of gloves that ripped today.All sensicare pi".
 
Additional Manufacturer Narrative
A complaint was received related to "ripped gloves" for sensicare pi surgical gloves.Samples of gloves were returned, where tearing was noted at around the palm area; trending was performed over the last 2 years of complaints, inspection for this lot was completed with passing results, and the vendor completed an investigation form.Based on the returned sample, medline was able to confirm the complaint issue and that the product failed to meet specifications; no abnormalities or potential causes of the defect were identified with the vendor's review of records and retention samples.Inspection records and vendor's review indicated that this is not a widespread concern, and the review indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50934572
Report Number1417592-2026-53376
Device Sequence Number21231978
Product Code KGO
UDI-Device Identifier10888277347915
UDI-Public10888277347915
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9080
Device Lot Number4097724180-1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown